# SDR TWRA9759

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EGRESS BUSTLE LIGHT WAS FOUND INOP, DURING DAILY SERVICE.  REMOVED AND REPLACED DOOR BUSTLE LIGHT AT L2 DOOR.  OPS CHECK OK.  (M)
